# SDR UALA2010120204430

- Difficulty date: December 2, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,082 hours, 10,558 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 109
- Condition: Faulty
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NUMEROUS EICAS WARNINGS AT TAKEOFF.  REPLACED RT EICAS COMPUTER & LOADED OPS & OPC SOFTWARE. ACP EICAS BITE SEVERAL TIMES OK.
